# SDR CA110818001

- Difficulty date: August 9, 2011
- Submitted: September 14, 2015
- Operation: General aviation
- Make and model: Dhav DHC8202
- Aircraft time: 14,933 hours
- Engine: Pwa PW123D
- System (JASC): 7931 · Engine Oil Pressure
- Part: Oil System
- Condition: Low Pressure
- Location: Engine
- Stage of operation: CR
- How discovered: O
- Nature of condition: K, J
- Precautionary procedure: E, A

## Discrepancy

(CAN) DURING INTERNAL COMPANY FLIGHT, COMPANY SHUTTLE, THE CREW NOTED A LOW OIL PRESSURE INDICATION ON 1 ENGINE. THE PILOT ELECTED TO SHUTDOWN THE ENGINE AND RETURNED FOR AN UNEVENTFUL SINGLE-ENGINE LANDING. POST-FLIGHT INSPECTION AND GROUND RUNS REVEALED NO ENGINE ISSUES.
